On the Weighted Ostrowski Inequality

Full text for this resource is not available from the Research Repository.

Barnett, Neil S and Dragomir, Sever S (2007) On the Weighted Ostrowski Inequality. Journal of Inequalities in Pure and Applied Mathematics, 8 (4). pp. 1-10. ISSN 1443-5756


On utilising an identity from [5], some weighted Ostrowski type inequalities are established.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3172
Official URL http://www.emis.de/journals/JIPAM/article905.html?...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14246, Ostrowski inequality, integral inequalities, absolutely continuous functions
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login